# SDR SWAA990007

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND SEVERAL AFT CABIN FLOOR TRACK EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY AND OP CHECKED PER BOEING M/M.
